# SDR SWAA118026

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 51,620 hours, 41,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FLOORBEAM WEB CRACKED AT BS 616, RBL 45.5.  REPAIRED WEB IAW EO AND EA.
